New model categories from old

Research output: Contribution to journalArticlepeer-review


We review Quillen's concept of a model category as the proper setting for defining derived functors in non-abelian settings, explain how one can transport a model structure from one category to another by mean of adjoint functors (under suitable assumptions), and define such structures for categories of cosimplicial coalgebras.

Original languageEnglish
Pages (from-to)37-60
Number of pages24
JournalJournal of Pure and Applied Algebra
Issue number1
StatePublished - 27 May 1996


  • Adjoint functors
  • Cosimplicial coalgebras
  • Derived functors
  • Homotopical algebra
  • Model categories

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'New model categories from old'. Together they form a unique fingerprint.

Cite this